# SDR DALA2015012500679

- Difficulty date: January 19, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,995 hours, 14,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1160-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK BETWEEN BS 1160-1307 CORRODED.  FOUND TO BE OUT OF LIMITS.  R & R THE CARGO TRACK IAW SRM 53-40-01, FIG 5. AND FIG 7.
